# SDR A6WA201140211

- Difficulty date: March 28, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 18,496 hours, 17,726 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Condition: Missing
- Location: Idg Carbon Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT ENG LOW OIL PRESS INDICATION.  OIL PRESSURE AT 37 PSI.  CW, QRH, REDUCED TO IDLE.  OIL PRESSURE DROPPED TO 35 PSI.  OIL PRESSURE 27-31 PSI TIL SHORT FINAL THEN DROPPED TO 25 PSI.  JUST PRIOR LDG AND 20 PSI JUST AFTER LDG.  SHUTDOWN ENGINE AFTER LANDING.  FOUND MISSING O-RING TO LEFT ENG IDG CARBON SEAL.  REPLACED CARBON SEAL O`RING IAW SUPP 05 018D.  CONSUMED 0 OIL ON ENG CONSUMPTION RUN.  IDLE SPEED CHECK OK.
